# SDR TRAX200800121

- Difficulty date: January 21, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 7,491 hours, 6,048 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING APPROACH TO (KBOS) REC'D "FLAPS FAIL" CAUTION MESSAGE WHEN SELECTING FLAPS TO "8" DEGREES, FLAP INDICATIONS ARE "0" DEGREES.  EMERGENCY VEHICLES WERE REQUESTED TO BE ON STANDBY AS A PRECAUTION.
